Low neutrophils

  • 4 replies
  • 31 subscribers
  • 581 views

Hi all I have just started pablociclib and knew low neuts was a side effect but was very surprised to find that after only 2 weeks my reading had gone from 438 to 150. Has anyone else experience of this please. I am starting my 7 days rest tomorrow and wondered if anyone had any tips on things I could do to help bring my neuts up? Thanks Lyn

  • There is some evidence that a response like yours shows that the palbo will be effective for you! It was published in Nature I think. I had low neutrophils for a couple of months and then cut dose. This happened again after about six months and now on lowest dose. However my mets have shrunk! 
    Exercise may help, and lots of speculation about dark chocolate on these sites; worth a tryLaughing

  • Thanks so much for your reply Mieard that’s really encouraging. I have a dog so I get quite a bit of exercise but good news for him, I’ll be adding some more. And I’m definitely going to try the chocolate, dark is my favourite anyway.Slight smile

  •  No guarantees but both fun anyway! My Labrador has hot paws at the moment Joy